TOGETHER FOR TOMORROW: LEARNING AND HEALING FOR WORKFORCE DEVELOPMENT GATHERING

TUESDAY, MARCH 9 AND WEDNESDAY, MARCH 10, 2021
Gathering is Eastern Standard Time (EST)



AUDIENCE:

The gathering is for Ontario-based Indigenous helpers/workers who provide direct services to First Nations, Inuit and/or Métis clients/patients through Indigenous healthcare, wellness services and organizations.

ATTENDEE OUTCOMES:

- Demonstrate more confidence in their knowledge of the subject matter presented
- Demonstrate new and/or enriched skills for professional practice and service delivery
- Identify strategies and supports for self-care and personal wellness
- Cultivate a network of support by connecting with other helpers and workers

WHO TO CONTACT: General, technical and platform questions: ronan@fifthelementgroup.com tanya@fifthelementgroup.com **Note:** Fifth Element Group is an event management company working with Shkaabe Makwa for the 2021 virtual gathering. A special thank you to **Kayla Todd** for the gathering art and illustrations. Check out **Bearskin Designs** https://bearskindesigns.com/ camh Shkaabe Makwa

TOGETHER FOR TOMORROW: LEARNING AND HEALING FOR WORKFORCE DEVELOPMENT GATHERING

9:15 AM

Welcome

Shayla Stonechild, M.C.

Opening Prayer

Elder Josh Eshkawkogan

Opening Drum

Grandmother Kim Wheatley

Opening Remarks

Dr. Renee Linklater, Shkaabe Makwa Laura Gagnon, Shkaabe Makwa

10:00 AM

Keynote (70 mins):

Two-Eyed Seeing for Emotional Wellbeing

with Dr. Lewis Mehl-Madrona

11:20 AM

Workshop Presentations (50 mins):

Rewire for Resilience

with Shayla Stonechild

The History of Indigenous Peoples Through Food

with The Wholesome Conscious + Catering

Decolonizing Substance Use & Indigenous Harm Reduction Practices

with Len Pierre

Fostering a Meaningful Workplace While Preventing Burnout

with Jennisha Wilson

12:10 PM

Lunch (40 mins):

Yoga with Shayla Stonechild

Mason Jar Salad with The Wholesome Conscious + Catering

Storytelling with Meeka Kakudluk

12:50 PM

Workshop Presentations (50 mins):

Métis Mental Health: Culturally specific care and resources

with Tera Beaulieu

We Matter - #StrongerTogether

with We Matter (Danika Vessel)

We are Star People: Strength though Storytelling

with Dr. Dolores Bigfoot

Celebrating our Four Sacred Powers in a Time of Grief & Loss

with Vivian Recollet

1:50 PM

Trickster at Play in the Garden of Healing:

Keynote (70 mins): Exploring Truths About Recovery & the Red Road

with Dr. Raven Sinclair

3:00 PM

Closing Remarks S

Shayla Stonechild, M.C.

Closing Drum

Grandmother Kim Wheatley

Closing Prayer

Elder Josh Eshkawkogan

TOGETHER FOR TOMORROW: LEARNING AND HEALING FOR WORKFORCE DEVELOPMENT GATHERING

9:15 AM

Welcome

Shayla Stonechild, M.C.

Opening Prayer

Elder Josh Eshkawkogan

Opening Drum

Grandmother Kim Wheatley

Opening Remarks

Shayla Stonechild, M.C.

9:45 AM

Keynote (70 mins):

Building Hope Through the Lessons of Our

Ancestors

with Dr. Brenda Restoule

11:05 AM

Workshop Presentations (50 mins):

Nenaboozhoo and the Wolf

with Isaac Murdoch

Understanding Awaadiziwin and its Role in Achieving Bimaadiziwin

with Creators Garden (Joe Pitawanakwat)

Expressive Writing For Healing and Wellness

with Suzanne Methot

The Braid of Communication

with Gloria Oshkabewisens-McGregor

11:55 AM

Lunch (40 mins):

Yoga with Shayla Stonechild

Mason Jar Soup with The Wholesome Conscious + Catering

Storytelling with Grandmother Kim Wheatley

12:35 PM

Keynote (70 mins):

"Our Spirit is like a fire": Cultural Resurgence and Spirituality in Indigenous Mental Health

and Suicide Prevention Practices

with Dr. Jeffrey Ansloos

1:55 PM

Keynote (70 mins):

A Year in Review: a Nehiyô maskihkiwiyiniw's

Experience with the COVID-19 Pandemic

Dr. James Makokis

3:05 PM

Closing Remarks

Shayla Stonechild, M.C.

Laura Gagnon, Shkaabe Makwa

Closing Drum

Grandmother Kim Wheatley

Closing Prayer

Elder Josh Eshkawkogan